MathSciNet Relay Station
MathSciNet bibliographic data
MR492297 46E40 (58D15)
Khurana, Surjit Singh Topologies on spaces of vector-valued continuous functions. Trans. Amer. Math. Soc. 241 (1978), 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement